Galpharm Flu Max All In One Chesty Cough and Cold Powder For Oral Solution 10 Sachets
Galpharm Flu Max All In One Chesty Cough and Cold Powder For Oral Solution 10 Sachets

Flu Max All In One Chesty Cough and Cold Powder 10 Sachets

£3.99
Tax included
Quantity

  • FREE standard UK delivery on all orders over £40 -
NHS Prescriptions are delivered FREE with standard delivery FREE standard UK delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery
  • Effectively treats symptoms of cold and flu
  • Multi-purpose medication relieving aches and pains caused due to cold and cough
  • Best treatment to loosen and clear stubborn mucous and blocked nose
  • Available in refreshing hot lemon and menthol flavours

Description: Galpharm Flu Max All In One Chesty Cough and Cold Powder For Oral Solution is an effective decongestant relieving severe cough and colds faster. The medication is available in powered form which is mixed with warm water and consumed. It works as a decongestant by loosening stubborn mucous and blocked nose which improves space for breathing. The medicine also reduces aches and pains caused due to cough and cold. The Paracetamol component helps reduce fever and chills caused due to extreme cough and cold. The medicine is also effective on relieving pain and congestion caused due to sinusitis.

Usage Directions:

  • Dissolve the contents of one sachet in hot water mug. Allow it to cool and drink the solution
  • Take one sachet dissolved in water in every 4 hours. Do not consume more than 4 sachets within 24 hours

Side Effects and Precautions:

  • The medicine is not advised safe for children below 12 years of age
  • Cautiously consume it in case of allergies to any of the ingredients used in the cold powder
  • Consult the doctor if you are already taking any antibiotic or other treatment to relieve cough, cold and flu
  • Talk to your doctor if you had any serious kidney, liver or heart related problem in the past
  • Take prior precautions while consuming the medication if you have angina, diabetes, prostate problems or any other such major health related issues

Ingredients:

  • Guaifenesin 200 mg, Paracetamol 1000 mg, Phenylephrine Hydrochloride 12.2 mg, which are the active ingredients. 
  • Other ingredients include; sucrose, citric acid, tartaric acid, sodium citrate, acesulfame potassium (E950), aspartame (E951), quinoline yellow (E104), flavours (menthol, lemon)

Each pack contains: 10 X Galpharm Flu Max All In One Chesty Cough and Cold Powder For Oral Solution

Storage:

  • Store the medication below 25°C
  • Keep it safe from the sight and reach of children, infants and pets
  • Avoid contact with excessive moisture and heat
Flu Max
3584257

Reviews

Write your review

Flu Max All In One Chesty Cough and Cold Powder 10 Sachets

  • Effectively treats symptoms of cold and flu
  • Multi-purpose medication relieving aches and pains caused due to cold and cough
  • Best treatment to loosen and clear stubborn mucous and blocked nose
  • Available in refreshing hot lemon and menthol flavours

Write your review